# SDR FDEA200902050461

- Difficulty date: February 5, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2740502
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP UPPER SURFACE FOUND DEEP SCRATCH 4 INCHES LONG AND DEEP MAX .078 INCHES ON UPPER SKIN, DAMAGE IS "NON/FLIGHT AIRCRAFT STRIKE DAMAGE".  REPAIRED SKIN IAW SRM 57-10-00 FIG 85 1-4 VOL I.
